Notre Dame Journal of Formal Logic

Around Silver's Theorem

Moti Gitik

Abstract

We state some results related to the Silver Theorem.

Article information

Source
Notre Dame J. Formal Logic, Volume 46, Number 3 (2005), 323-325.

Dates
First available in Project Euclid: 30 August 2005

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1125409330

Digital Object Identifier
doi:10.1305/ndjfl/1125409330

Mathematical Reviews number (MathSciNet)
MR2160661

Zentralblatt MATH identifier
1091.03015

Subjects
Primary: 03E04: Ordered sets and their cofinalities; pcf theory 03E55: Large cardinals
Secondary: 03E35: Consistency and independence results

Keywords
singular cardinals stationary sets

Citation

Gitik, Moti. Around Silver's Theorem. Notre Dame J. Formal Logic 46 (2005), no. 3, 323--325. doi:10.1305/ndjfl/1125409330. https://projecteuclid.org/euclid.ndjfl/1125409330


Export citation

References

  • [1] Gitik, M., R. Schindler, and S. Shelah, "PCF" theory and Woodin cardinals, in preparation.
  • [2] Gitik, M., and W. J. Mitchell, "Indiscernible sequences for extenders and the singular cardinal hypothesis", Annals of Pure and Applied Logic, vol. 82 (1996), pp. 273--316.
  • [3] Shelah, S., Cardinal Arithmetic, vol. 29 of Oxford Logic Guides, The Clarendon Press, New York, 1994. \endthebibliography \enddocument